Results 1 to 2 of 2
Cymbalta or xanax flushing?
  1. #1
    JMK3688 is offline New Member
    Join Date
    Dec 2017
    Posts
    1

    Default Cymbalta or xanax flushing?

    Hello,

    I have a quick question. I'm prescribed to take 3mgs a day of xanax. Sometimes I take less, and sometimes I have to take more. Recently, I started 60mg of Cymbalta, and have missed a day or two of taking my xanax but immediately stared taking 1-2 mgs, prior to the previous time was about 4mg. Anyway, my question is I am having this flushing, hot feeling all over my body and I'm not sure if its from the cymbalta or is it possible that I'm having a type of withdrawal from lowering my xanax? As long as I'm continuing to take my xanax, shouldn't I be okay and not feel this warm feeling as long as its in my system?

    I hope that makes sense...

  2. #2
    JesseThunder is offline New Member
    Join Date
    Mar 2018
    Location
    Del City - OKC
    Posts
    7

    Default

    I have been taking Xanax for a long time. Xanax is extremely dangerous and in my opinion, I will say it as factual, it is more dangerous than pain medications, because Xanax are quite high-risk and damaging even with low doses. My normal Xanax dose was 2mg at 3x daily for years until my primary doctor changed it to 1mg citing FDA changes even though Xanax isn't narcotic; its a benzo. About two years ago, I was due for refills of my meds, but my doctor was unavailable for too long that such week. Withdrawal from Xanax is almost immediate and tough to control. After about 4 or 5 days since last Xanax dose, each day became worse and I collasped nonresponsible and woke up in ICU about 3 days later. So be very careful with Xanax. As for missing an occassional dose, that is fine. Only take Xanax when you need to instead of constant 3x daily. There will be days when you only need one or two Xanax, which is fine (unless your anxiety and situation is much more severe requiring mostly 3x daily), but don't stress when missing a dose. Please do not take more than prescribed, because that will send a message to your body and mind that extra Xanax is available and it will make/cause/trick you into thinking that you need more.

    When I have short withdrawals for whatever reasons, I do burn up hot and sweaty. For future reference of not having Xanax available, take Gabapentin for emergency. It won't help with anxiety, but the med will attach to same brain receptors to ease the withdrawals that also includes shakes, twitchings and sensation of feeling like going to trip/fall (losing balance) when walking.

    I recommend getting Vistaril to take 4x daily or only with Xanax. It helps boost the effect and depending for you, may help take less Xanax during the day and be able to take Xanax at night.

    I do, too, take Cymbalta at 90mg daily in the morning.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22